# SDR SCNA20201124347

- Difficulty date: November 4, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF HAS DAMAGED INSERTS.  UPON FURTHER INVESTIGATION FOUND DAMAGE ON UPPER SURFACE OF FLOOR PANEL 221BF.  REPAIRED DAMAGE TO FLOOR PANEL 221BF AND REPLACED DAMAGED INSERTS, PER SRM 53-00-50-2R-2.
